# SDR GTIA2019121624860

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 25,032 hours, 11,385 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCKS SMELL DEVELOPED WHILE DESENDING THROUGH 3000" PACK 1 WAS TURNED OFF WHILE ON FINAL APPROACH ODOR DID NOT DISSAPATER BOTH PACKS WERE TURNED OFF ON THE GROUND AND ODOR DISSAPTED PACK 1 WAS THEN TURNED BACK ON BY ITSELF AND ODOR RETURNED.-COMPLIED WITH PACK BURN OF PACKS 1&2. ISOLATED BOTH PACKS AND NO ODOR NOTICEWD IAW AMM 05-50-00 AC OK FOR SERVICE
